MathSciNet Relay Station
MathSciNet bibliographic data
MR364232 13H15
Gulliksen, Tor H. A change of ring theorem with applications to Poincaré series and intersection multiplicity. Math. Scand. 34 (1974), 167–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement